Publication
Title
Nonlinear theory of scattering by localized potentials in metals
Author
Abstract
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2003
ISSN
0305-4470
Volume/pages
36:45(2003), p. 11451-11463
ISI
000187023500008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 16.06.2018
To cite this reference